MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR ADVANCED THERAPY 3.6
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Tics/Tremor (4425)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neuronetics was unable to obtain patient and treatment information, from the reporting physician, in order to conduct a thorough investigation and determine potential causation.
 
Event or Problem Description
A practice notified neuronetics that a patient started having tremors after receiving a full course of tms treatment.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6109814027
MDR Report Key21984314
Report Number3004824012-2025-00011
Device Sequence Number12840218
Product Code OBP
UDI-Device Identifier00850005944058
UDI-Public00850005944058
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR ADVANCED THERAPY 3.6
Device Catalogue Number81-03315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown